# SDR 2007UALA04165

- Difficulty date: October 9, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 46,870 hours, 7,036 cycles
- Engine: Pwa PW4090
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fmu
- Part number: 8088001
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING BETWEEN FUEL PUMP AND FMU.  REPLACED NR 2 ENG FMU UNIT. LEAK CHECKED OK.  CAUSE WAS CONNECTION SECURITY OR FAULTY SEAL.  VERIFICATION FLIGHT CONFIRMS NORMAL OPERATION.
